# SDR ASMF200511007

- Difficulty date: November 10, 2005
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737-73A
- Aircraft serial: 28262
- Aircraft time: 3,515 hours, 2,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 655281057
- Part serial: D05938
- Condition: Failed
- Location: A/C Pack
- Part time: 3,515 hours, 2,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF DURING CLIMB LEFT PACK TRIP OFF LIGHT TURNED ON. THE OPERATIONAL PROCEDURE WAS PERFORMED, FLYING AT 250 FL. THE CABIN TEMP CONTROLLER BITE TEST WAS PERFORMED IAW FIM 21-52 TASK 834 ALL CORRECT.  DURING OVERNIGHT CHECK, THE CABIN TEMP CONTROLLER BITE TEST WAS PERFORMED IAW FIM 21-52 TASK 834, THE RAM AIR DOOR WAS VERIFIED AND THE AIR CONDITIONING RELAY WAS REPLACED IAW 21-52-02 TASK 21-52-02-400-801, TESTED CORRECT.
